|Table of Contents|

A Self-adjusting Path-following Algorithm for Linear Complementarity Problems

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
2004年03期
Page:
325-328
Research Field:
Publishing date:

Info

Title:
A Self-adjusting Path-following Algorithm for Linear Complementarity Problems
Author(s):
LI Xing si 1XHANG Pei ai 2PAN Shao hua 3
1. State Key Laboratory of Structural Analysis for Industrial Equipment,Dalian University of Technology, Dalian 116024, China;2. Department of Mathematics,Jinan University of Technology,Guangzhou 510632,China;3. Department of Applied Mathematics,South China University of Technology,Guangzhou 510640,China
Keywords:
-
PACS:
O221
DOI:
-
Abstract:
-

References:

-

Memo

Memo:
-
Last Update: 2013-03-11